News:

Welcome to Dr. Landon Trost - Directly answering member questions in the "Medical Professionals" section below.
Questions for Dr. Trost



Newly Diagnosed & have BPH

Previous topic - Next topic

0 Members and 1 Guest are viewing this topic.

richie2222

Hi All -  I was diagnosed with BPH (enlarged prostate) in Oct of 2021.  I was taking 2.5 mg of finasteride and it seemed to help.  However the BPH symptoms got worse and have been on 5mg of finasteride since about June 2022.  Around August 2022 I noticed my erections were a little painful but nothing major.  Then one day in September 2022 it was bent to the left and I was like what the heck is going on.  I knew I had peyronie's from the finasteride after googling it and how merck was in a lawsuit etc etc.  My dr. said it was kind of rare for it to happen but was possible.

I stopped the finasteride and he put me on cialis Oct 2022 that he said would stop the active phase.  He said my curve was 10-15% and I feel about 2-3 different lumps around the shaft.  I asked about other treatments and he said to wait and see but I just can't wait.  I feel it's getting a bit worse.  Plus without being on the finasteride I'm worried the BPH will act up again.  I don't know what to do.  Please help.

I'm 41, married, in shape and thin.  My wife says she doesn't even notice or feel a difference but I am definitely shorter and don't want it to get worse. 

I keep seeing people on the forum mention pentox, is that really something that helps? My urologist is great but I'm afraid of this wait and see approach, should I call him and ask for this Pill?  Is there side effects?  Thank you very much
41 M
20 degree curvature to the left
Diagnosed Aug 2022
Also have BPH (I think finasteride caused my Peronies)
Currently on 2.5mg cialis  and 400mg of Pentox (twice a day)
Started Restorex on 11/17/22

Mikel7

Sorry to hear about your experience with Finasteride. It is a drug that should be taken off of the market for what is has done to a lot of men. I know for myself when I have had prostate issues it is related to my estrogen being high - estradiol in particular. Since you came off of fin you should have a male hormone panel witha hormone specialist or your GP. Ask for a free T test and a E2 LC/MS/MS for your estrogen. You may need to be on TRT for a while to feel better. There is a forum for Finasteride survivors and their experiences. If your estrogens are high then when you bring them down to normal range your prostate will function normally. :)  Mikel7
Lump April 2020, age 61 , Dr Levine 6-26-20,
Dorsal Curve 11-1-20 , Peyronies
Vit E400mg, COQ10, ALCAR, Heat Therapy, Penimaster, Pentox, Cialis, Restorex
had SNHL 7-31-20 - Stopped all Meds because ototoxicity  Heat/traction/VED are working.

richie2222

Thanks.  I was on it for a year.  I had a Free T test as part of my bloodwork and my number was right on the edge of high, like 900.   What did you find did the most for your Peyronies Disease condition?  I just started cialis so I'm hoping it does what my urologist said and stops it from getting worse but I don't like the wait and see approach
41 M
20 degree curvature to the left
Diagnosed Aug 2022
Also have BPH (I think finasteride caused my Peronies)
Currently on 2.5mg cialis  and 400mg of Pentox (twice a day)
Started Restorex on 11/17/22

Mikel7

Cialis does help out with erections and reducing inflammation as with bringing in oxygenated blood. I had to stop taking it because of SHL with my ears. I was taken off of all meds and cannot take anything due to the severity of my ears.:(    I did like Cialis though - you will benefit from it.  Also that 900 number was probably your total tetosterone. Do you have your free testosterone test as this is what is the most important.
Lump April 2020, age 61 , Dr Levine 6-26-20,
Dorsal Curve 11-1-20 , Peyronies
Vit E400mg, COQ10, ALCAR, Heat Therapy, Penimaster, Pentox, Cialis, Restorex
had SNHL 7-31-20 - Stopped all Meds because ototoxicity  Heat/traction/VED are working.